# SDR UPS99229844

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1510190
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SEAT TRACK CORRODED AND DAMAGED TSS 1029 TO BS 1031 RBL 24 WL 208.  AFTER REMOVAL OF CORROSION, FOUND THE SEAT TRACK TO GO BEYOND ALLOWABLE LIMITS PER SRM 53-10-1.  FABRICATED NEW SEAT TRACK, ALODINED, PRIMED AND PAINTED AND INSTALLED SEAT TRACK, ALL WORK ACCOMPLISHED IAW SRM 53-10-5, 51-30-2, MM 51-20-151.
